# SDR REXA2012091401342

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 13,050 hours, 12,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAPS FAIL CAUTION ON APPROACH INTO DTW WITH FLAPS AT 8 DEGREES.  REMOVED AND REPLACED FLAP LEVER IAW AMM CRJ 200 AMM 27-51-01.  OPS CHECK GOOD.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 43. IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED APRIL 12, 2012 AND PA AD27-053H.  FECU "UNSPECIFIED" 15 1B, FLAP CONTROL LEVER 19 C1.
